Additive s-functional inequality and hom-derivations in Banach algebras

  • Choonkil Park
  • Jung Rye LeeEmail author
  • Xiaohong Zhang


In this paper, we introduce and solve the following additive s-functional inequality:
$$\begin{aligned} \left\| f\left( x+y\right) - f(x )- f(y)\right\| \le \Vert s (f(x-y)-f(x)-f(-y))\Vert , \end{aligned}$$
where s is a fixed nonzero complex number with \(|s|<1\). Using the fixed point method and the direct method, we prove the Hyers–Ulam stability of the additive s-functional inequality (0.1) in complex Banach spaces. Furthermore, we prove the Hyers–Ulam stability of hom-derivations in complex Banach algebras.


Hyers–Ulam stability hom-derivation in Banach algebra additive s-functional inequality fixed point method direct method 

Mathematics Subject Classification

Primary 39B62 47H10 39B52 47B47 46L57 



This research was supported by the Daejin University Research Grant.


  1. 1.
    Abdollahpoura, M.R., Aghayaria, R., Rassias, M.T.: Hyers–Ulam stability of associated Laguerre differential equations in a subclass of analytic functions. J. Math. Anal. Appl. 347, 605–612 (2016)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Aoki, T.: On the stability of the linear transformation in Banach spaces. J. Math. Soc. Jpn. 2, 64–66 (1950)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Cădariu, L., Radu, V.: Fixed points and the stability of Jensen’s functional equation. J. Inequal. Pure Appl. Math. 4(1), 4 (2003)Google Scholar
  4. 4.
    Cădariu, L., Radu, V.: On the stability of the Cauchy functional equation: a fixed point approach. Grazer Math. Ber. 346, 43–52 (2004)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Cădariu, L., Radu, V.: Fixed point methods for the generalized stability of functional equations in a single variable. Fixed Point Theory Appl. 2008, 749392 (2008)Google Scholar
  6. 6.
    Chahbi, A., Bounader, N.: On the generalized stability of d’Alembert functional equation. J. Nonlinear Sci. Appl. 6, 198–204 (2013)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Cholewa, P.W.: Remarks on the stability of functional equations. Aequationes Math. 27, 76–86 (1984)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Diaz, J., Margolis, B.: A fixed point theorem of the alternative for contractions on a generalized complete metric space. Bull. Am. Math. Soc. 74, 305–309 (1968)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Eghbali, N., Rassias, J.M., Taheri, M.: On the stability of a \(k\)-cubic functional equation in intuitionistic fuzzy \(n\)-normed spaces. Results Math. 70, 233–248 (2016)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Gǎvruta, P.: A generalization of the Hyers–Ulam–Rassias stability of approximately additive mappings. J. Math. Anal. Appl. 184, 431–436 (1994)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Hyers, D.H.: On the stability of the linear functional equation. Proc. Nat. Acad. Sci. USA 27, 222–224 (1941)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Isac, G., Rassias, ThM: Stability of \(\psi \)-additive mappings: applications to nonlinear analysis. Int. J. Math. Math. Sci. 19, 219–228 (1996)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Jung, S.-M., Mortici, C., Rassias, MTh: On a functional equation of trigonometric type. Appl. Math. Comput. 252, 294–303 (2015)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Jung, S.-M., Popa, D., Rassias, MTh: On the stability of the linear functional equation in a single variable on complete metric groups. J. Glob. Optim. 59, 165–171 (2014)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Kang, D.: Brzȩk fixed point approach for generalized quadratic radical functional equations. J. Fixed Point Theory Appl. 20, 50 (2018)CrossRefGoogle Scholar
  16. 16.
    Kannappan, P.: Functional Equations and Inequalities with Applications. Springer, Berlin (2009)CrossRefGoogle Scholar
  17. 17.
    Kaskasem, P., Klin-Eam, C., Cho, Y.: On the stability of the generalized Cauchy–Jensen set-valued functional equations. J. Fixed Point Theory Appl. 20, 76 (2018)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Lee, Y.-H., Jung, S.-M., Rassias, MTh: Uniqueness theorems on functional inequalities concerning cubic-quadratic-additive equation. J. Math. Inequal. 12, 43–61 (2018)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Lee, Y.-H., Jung, S.-M., Rassias, MTh: On an n-dimensional mixed type additive and quadratic functional equation. Appl. Math. Comput. 228, 13–16 (2014)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Miheţ, D., Radu, V.: On the stability of the additive Cauchy functional equation in random normed spaces. J. Math. Anal. Appl. 343, 567–572 (2008)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Mirzavaziri, M., Moslehian, M.S.: Automatic continuity of \(\sigma \)-derivations on \(C^*\)-algebras. Proc. Am. Math. Soc. 134, 3319–3327 (2006)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Mirzavaziri, M., Moslehian, M.S.: \(\sigma \)-derivations in banach algebras. Bull. Iran. Math. Soc. 32, 65–78 (2007)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Park, C.: Homomorphisms between Poisson \(JC^*\)-algebras. Bull. Braz. Math. Soc. 36, 79–97 (2005)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Park, C.: Additive \(\rho \)-functional inequalities and equations. J. Math. Inequal. 9, 17–26 (2015)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Park, C.: Additive \(\rho \)-functional inequalities in non-Archimedean normed spaces. J. Math. Inequal. 9, 397–407 (2015)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Park, C.: Fixed point method for set-valued functional equations. J. Fixed Point Theory Appl. 19, 2297–2308 (2017)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Radu, V.: The fixed point alternative and the stability of functional equations. Fixed Point Theory 4, 91–96 (2003)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Rassias, ThM: On the stability of the linear mapping in Banach spaces. Proc. Am. Math. Soc. 72, 297–300 (1978)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Skof, F.: Propriet locali e approssimazione di operatori. Rend. Sem. Mat. Fis. Milano 53, 113–129 (1983)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Ulam, S.M.: A Collection of the Mathematical Problems. Interscience Publ, New York (1960)zbMATHGoogle Scholar
  31. 31.
    Wang, Z.: Stability of two types of cubic fuzzy set-valued functional equations. Results Math. 70, 1–14 (2016)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Research Institute for Natural SciencesHanyang UniversitySeoulRepublic of Korea
  2. 2.Department of MathematicsDaejin UniversityKyunggiRepublic of Korea
  3. 3.Department of Mathematics, School of Arts and SciencesShaanxi University of Science and TechnologyXi’anPeople’s Republic of China
  4. 4.Department of Mathematics, College of Arts and SciencesShanghai Maritime UniversityShanghaiPeople’s Republic of China

Personalised recommendations